Filomat 2008 Volume 22, Issue 1, Pages: 161-172
doi:10.2298/FIL0801161B
Full text ( 194 KB)
Cited by


On ∆-lacunary statistical asymptotically equivalent sequences

Basarir Metin, Altunda Selma

This paper presents new definitions which are a natural combination of the definition for asymptotically equivalence ∆-lacunary statistically convergence. Using this definitions we have proved the S(∆)-asymptotically equivalence analogues theorems of [5] and [6].

Keywords: asymptotic equivalence, statistical convergence, ∆-convergence, lacunary sequence

More data about this article available through SCIndeks